Advertisement

Limited sets in injective tensor products

  • Thomas Schlumprecht
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1470)

Keywords

Banach Space Pairwise Disjoint Finite Borel Measure Countable Partition Grothendieck Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Bourgain and J. Diestel, Limited operators and strict cosingularity, Math. Nachrichten 119 (1984), 55–58.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    J. Diestel, “Sequences and series in Banach spaces”, Graduate Texts in Mathematics 92, Springer Verlag 1984.Google Scholar
  3. 3.
    J. Diestel and J. J. Uhl Jr., “Vector measures”, AMS Math. Surveys 15, Providence (R.I.), 1977.Google Scholar
  4. 4.
    N. Dinculeanu, “Vector measures,” VEB Deutscher Verlag der Wissenschaften, Berlin, 1966.MATHGoogle Scholar
  5. 5.
    L. Drewnowski, On Banach spaces with the Gelfand-Phillips property, Math. Zeitschrift 193 (1986), 405–411.MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    L. Drewnowski and G. Emmanuele, On Banach spaces with the Gelfand-Phillips property. II, preprint (1986).Google Scholar
  7. 7.
    A. Grothendieck, Sur les applications linéaires faiblement compactes d’espaces du type C(K), Canadian J. Math. 5 (1953), 129–173.MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologique, Bol. Soc. Math. Sao Paolo 8 (1956), 1–79.MATHGoogle Scholar
  9. 9.
    G. H. Hardy, J. E. Littlewood and G. Pólya, “Inequalities”, Cambridge at the University Press, 1967.Google Scholar
  10. 10.
    A. Pełczyński, Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 641–648.MathSciNetMATHGoogle Scholar
  11. 11.
    Th. Schlumprecht, “Limited sets in Banach Spaces”, Dissertation, München, 1987.Google Scholar
  12. 12.
    L. Schwartz, Théorie des distribution à valeur vectorielles (I), Ann. Inst. Fourier (Grenoble) 7 (1957), 1–137.MathSciNetCrossRefGoogle Scholar
  13. 13.
    Z. Semadeni, “Banach Spaces of Continuous Functions 1”, Monografie Matematyczne, PWN-Polish Scientific Publishers 55, Warschau, 1971.Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Thomas Schlumprecht
    • 1
  1. 1.Department of MathematicsThe University of Texas at AustinAustin

Personalised recommendations